MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO STABILIZATION SYSTEM; CREO THREADED 7.5X55MM POLYAXIAL SCREW

GLOBUS MEDICAL, INC. CREO STABILIZATION SYSTEM; CREO THREADED 7.5X55MM POLYAXIAL SCREW
Model Number 5119.1757
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No images were provided for evaluation.Visual observation of the implants show significant gouging on the surface.It's possible that excessive force applied to the implants during the removal process attributed to this gouging.However, the exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported that a revision was completed for a creo rod that had slipped post operatively.This event occurred in germany.

Brand Name
CREO STABILIZATION SYSTEM
Common Device Name
CREO THREADED 7.5X55MM POLYAXIAL SCREW
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key13942377
Report Number3004142400-2022-00048
Device Sequence Number4932918
Product Code MNH
UDI-Device Identifier00889095104783
UDI-Public00889095104783
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5119.1757
Device Lot NumberBAR179SC/BAR059KB
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/14/2022
Initial Report FDA Received Date03/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown